A female asked:
Disclaimer

i just had my 2nd baby 2mths ago, i recently had the 3yr birth control put into my arm.my period has now lasted 11days. why?

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Implants: this is a normal side effect of the implants.
Answered on Aug 24, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Suzanne Fiala
29 years experience Family Medicine
Not unusual: When you have the progesterone-loaded birth control implant from your arm, it usually takes 2-3months for your periods to return to their normal patte ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
Yes: Yes, it may be, particularly if it has been put in recently(up to 6 mods ago). If it continues for more than a month, see your doctor
A 18-year-old female asked:
Dr. Hector Chapa
24 years experience Obstetrics and Gynecology
Yes, could be. : Nexplanon is great BC. The most common side effect is a change in your normal menstrual bleeding pattern. In studies, 1 out of 10 women stopped using ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month